# SDR COMA0060602

- Difficulty date: July 23, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N979CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7159
- Aircraft time: 8,539 hours, 8,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6464
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 8 ARE INOPERABLE.  REPLACED FLOOR LIGHTING CABLE ASSY.
